Search Results

There are 20669 results for: content related to: The Granular Origins of Aggregate Fluctuations

  1. Firms, Destinations, and Aggregate Fluctuations

    Econometrica

    Volume 82, Issue 4, July 2014, Pages: 1303–1340, Julian di Giovanni, Andrei A. Levchenko and Isabelle Mejean

    Version of Record online : 21 JUL 2014, DOI: 10.3982/ECTA11041

  2. You have full text access to this OnlineOpen article
    An interaction-based foundation of aggregate investment fluctuations

    Theoretical Economics

    Volume 10, Issue 3, September 2015, Pages: 953–985, Makoto Nirei

    Version of Record online : 9 OCT 2015, DOI: 10.3982/TE1611

  3. The Network Origins of Aggregate Fluctuations

    Econometrica

    Volume 80, Issue 5, September 2012, Pages: 1977–2016, Daron Acemoglu, Vasco M. Carvalho, Asuman Ozdaglar and Alireza Tahbaz-Salehi

    Version of Record online : 25 SEP 2012, DOI: 10.3982/ECTA9623

  4. Non-Viscously Damped Single-Degree-of-Freedom Systems

    Structural Dynamic Analysis with Generalized Damping Models: Analysis

    Sondipon Adhikari, Pages: 103–146, 2014

    Published Online : 24 JAN 2014, DOI: 10.1002/9781118572023.ch3

  5. Liquidity and Trading Dynamics

    Econometrica

    Volume 77, Issue 6, November 2009, Pages: 1751–1790, Veronica Guerrieri and Guido Lorenzoni

    Version of Record online : 2 DEC 2009, DOI: 10.3982/ECTA7231

  6. GeMCA EXIN Theory

    Neural-Based Orthogonal Data Fitting: The EXIN Neural Networks

    Giansalvo Cirrincione, Maurizio Cirrincione, Pages: 205–225, 2011

    Published Online : 14 JUN 2011, DOI: 10.1002/9780470638286.ch6

  7. A State-Space Based New Approach To The Directional Interpolation Problem

    Asian Journal of Control

    Volume 4, Issue 3, September 2002, Pages: 284–300, Kazumi Horiguchi

    Version of Record online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.2002.tb00356.x

  8. Iterated Neumann problem for the higher order Poisson equation

    Mathematische Nachrichten

    Volume 279, Issue 1-2, January 2006, Pages: 38–57, H. Begehr and C. J. Vanegas

    Version of Record online : 21 DEC 2005, DOI: 10.1002/mana.200310344

  9. Anisotropy and rotation in homeoidally striated Jacobi ellipsoids

    Astronomische Nachrichten

    Volume 327, Issue 9, November 2006, Pages: 925–935, R. Caimmi

    Version of Record online : 10 OCT 2006, DOI: 10.1002/asna.200510653

  10. Construction of Semi-Markov Processes using Semi-Markov Transition Functions

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 115–136, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch4

  11. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 52, Issue 11, November 1999, Pages: 1335–1425, P. Deift, T. Kriecherbauer, K. T-R McLaughlin, S. Venakides and X. Zhou

    Version of Record online : 9 SEP 1999, DOI: 10.1002/(SICI)1097-0312(199911)52:11<1335::AID-CPA1>3.0.CO;2-1

  12. Weighted anisotropic product Hardy spaces and boundedness of sublinear operators

    Mathematische Nachrichten

    Volume 283, Issue 3, March 2010, Pages: 392–442, Marcin Bownik, Baode Li, Dachun Yang and Yuan Zhou

    Version of Record online : 26 FEB 2010, DOI: 10.1002/mana.200910078

  13. TIME-CHANGED MARKOV PROCESSES IN UNIFIED CREDIT-EQUITY MODELING

    Mathematical Finance

    Volume 20, Issue 4, October 2010, Pages: 527–569, Rafael Mendoza-Arriaga, Peter Carr and Vadim Linetsky

    Version of Record online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00411.x

  14. An Empirical Study of Interaction-Based Aggregate Investment Fluctuations

    The Japanese Economic Review

    Luigi Guiso, Chaoqun Lai and Makoto Nirei

    Version of Record online : 29 MAR 2016, DOI: 10.1111/jere.12088

  15. Averages of characteristic polynomials in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 2, February 2006, Pages: 161–253, A. Borodin and E. Strahov

    Version of Record online : 20 JUN 2005, DOI: 10.1002/cpa.20092

  16. Estimates and standard errors for ratios of normalizing constants from multiple Markov chains via regeneration

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 4, September 2014, Pages: 683–712, Hani Doss and Aixin Tan

    Version of Record online : 9 DEC 2013, DOI: 10.1111/rssb.12049

  17. Estimation of Nonlinear Models with Measurement Error

    Econometrica

    Volume 72, Issue 1, January 2004, Pages: 33–75, Susanne M. Schennach

    Version of Record online : 10 DEC 2003, DOI: 10.1111/j.1468-0262.2004.00477.x

  18. On the Global Relation and the Dirichlet-to-Neumann Correspondence

    Studies in Applied Mathematics

    Volume 126, Issue 1, January 2011, Pages: 75–102, G. Dassios and M. Doschoris

    Version of Record online : 30 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00498.x

  19. An elliptic boundary problem in a half–space

    Mathematische Nachrichten

    Volume 257, Issue 1, August 2003, Pages: 16–35, Melvin Faierman and Manfred Möller

    Version of Record online : 17 JUL 2003, DOI: 10.1002/mana.200310075

  20. Transport of magnetic flux and the vertical structure of accretion discs – I. Uniform diffusion coefficients

    Monthly Notices of the Royal Astronomical Society

    Volume 424, Issue 3, 11 August 2012, Pages: 2097–2117, Jérôme Guilet and Gordon I. Ogilvie

    Version of Record online : 11 JUL 2012, DOI: 10.1111/j.1365-2966.2012.21361.x